Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i have pimples and doctor gave me 5 mg accutane per day

on the 2nd day and 3rd day suddenly two big pimples come out

acuutane really makes your acne worsen first ???

this is my 5th day of accutane no effects

how much accutane takes to work

Share this post


Link to post
Share on other sites
i have pimples and doctor gave me 5 mg accutane per day

on the 2nd day and 3rd day suddenly two big pimples come out

acuutane really makes your acne worsen first ???

this is my 5th day of accutane no effects

how much accutane takes to work

5mg only?Is it you're having mild acne?So what is your body weight,and where're you come from?Usually dermatologist from asia prefer low dose treatment,i'm taking 10mg/day now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×